# SDR SWAA2015050739422

- Difficulty date: March 6, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 46,848 hours, 18,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6554862
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD TO FLOOR WEB CORRODED AT BS 1016, BETWEEN RBL 8 - 16.  R & R WEB IAW SRM & DWG.
